# SDR 2014FA0000104

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: General aviation
- Aircraft: PHJMP
- Make and model: Cessna 208B
- Aircraft serial: 208B0583
- Aircraft time: 7,220 hours, 23,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 262500517
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FOUND FLAP LOWER SKIN CRACKED JUST ON THE OTBD SIDE OF THE INBD FLAP ATTACHMENT.  AFTER REMOVAL OF THE SKIN THE AFT SPAR, AND RIB WHERE ALSO DAMAGED & CRACKED.
